A central limit theorem for the stochastic heat equation

Show simple item record

dc.contributor.author Huang, Jingyu
dc.contributor.author Nualart, David
dc.contributor.author Viitasaari, Lauri
dc.date.accessioned 2021-10-25T22:15:03Z
dc.date.available 2021-12-18T03:45:09Z
dc.date.issued 2020-12
dc.identifier.citation Huang , J , Nualart , D & Viitasaari , L 2020 , ' A central limit theorem for the stochastic heat equation ' , Stochastic Processes and Their Applications , vol. 130 , no. 12 , pp. 7170-7184 . https://doi.org/10.1016/j.spa.2020.07.010
dc.identifier.other PURE: 151024350
dc.identifier.other PURE UUID: 72280d5b-7d18-4392-8b86-19d0484392de
dc.identifier.other WOS: 000582493100004
dc.identifier.uri http://hdl.handle.net/10138/335658
dc.description.abstract We consider the one-dimensional stochastic heat equation driven by a multiplicative space-time white noise. We show that the spatial integral of the solution from -R to R converges in total variance distance to a standard normal distribution as R tends to infinity, after renormalization. We also show a functional version of this central limit theorem. (C) 2020 Elsevier B.V. All rights reserved. en
dc.format.extent 15
dc.language.iso eng
dc.relation.ispartof Stochastic Processes and Their Applications
dc.rights cc_by_nc_nd
dc.rights.uri info:eu-repo/semantics/openAccess
dc.subject Stochastic heat equation
dc.subject Central limit theorem
dc.subject Malliavin calculus
dc.subject Stein's method
dc.subject 111 Mathematics
dc.title A central limit theorem for the stochastic heat equation en
dc.type Article
dc.contributor.organization Department of Mathematics and Statistics
dc.description.reviewstatus Peer reviewed
dc.relation.doi https://doi.org/10.1016/j.spa.2020.07.010
dc.relation.issn 0304-4149
dc.rights.accesslevel openAccess
dc.type.version acceptedVersion

Files in this item

Total number of downloads: Loading...

Files Size Format View

This item appears in the following Collection(s)

Show simple item record